# SDR AALA201709129009

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 10,432 hours, 3,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE L2 DOOR HAS A DETACHED LENS COVER.  REPLACED LIGHT PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
